Research Repository

A master integral in four parameters

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2017) A master integral in four parameters. Journal of Mathematical Analysis and Applications, 448 (1). 81 - 92. ISSN 0022-247X

[img] Text
unedited-main.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (305kB)
Item Type: Article
Uncontrolled Keywords: integrals
Subjects: Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 00:50
Last Modified: 01 May 2019 16:40
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar